Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child has discoloration on tip of penis. Advice?

My 4yo son has a small red/brown discoloration on the tip of his penis . He noticed in in the bath tub. I do not know how long it has been there since he is toilet trained and since he wears pull-ups to bed, I do not change diapers anymore. (He has also had deceased appetite and constipation both of which I attributed to a cold he has had for months.)
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
If they are freckle like lesions then they must be congenital and there is no reason to worry.
If they are changing colour or increasing in size then consult a dermatologist.
Constipation is usually reduced with increased intake of fluids,fruits and fibre.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor